Dynamic Density Forecasts for Multivariate Asset Returns

Polanski, Arnold and Stoja, Evarist (2011) Dynamic Density Forecasts for Multivariate Asset Returns. Journal of Forecasting, 30 (6). pp. 523-540. ISSN 0277-6693

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of Economics
Depositing User: Julie Frith
Date Deposited: 09 Feb 2012 10:26
Last Modified: 06 Nov 2018 15:36
URI: https://ueaeprints.uea.ac.uk/id/eprint/36884
DOI: 10.1002/for.1192

Actions (login required)

View Item